American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(17\-04) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] M. F. Newman and Michael Vaughan-Lee. Some Lie rings associated with Burnside groups. Electron. Res. Announc. Amer. Math. Soc. 4 (1998) 1-3. MR 1600472.
Abstract, references, and article information
View Article: PDF

[2] Morris Newman and Robert C. Thompson. Numerical values of Goldberg's coefficients in the series for ${\rm log}(e\sp xe\sp y)$ . Math. Comp. 48 (1987) 265-271. MR 866114.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1